# SDR USAA2012020300006

- Difficulty date: January 30, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 9,412 hours, 3,496 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOFT AFT CARGO FLOOR PANELS 151GF & 151LF BETWEEN FR53 TO FR58.  REPLACED AFT CARGO FLOOR PANELS 151GF& 151LF IAW A321 AMM 53-42-14.
